# SDR CA160225001

- Difficulty date: February 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,131 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERTED TO YWG DUE GEN 1 ISSUE, NO LANDING WEIGHT ISSUE.  NR 1 ENGINE IDG REPLACED IAW AMM 24-21-51, PB 401.
